Previous |  Up |  Next


Title: Local and global existence and behaviour for $t\to \infty$ of solutions of the Navier-Stokes equations (English)
Author: von Wahl, Wolf
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 26
Issue: 1
Year: 1985
Pages: 151-167
Category: math
MSC: 34G20
MSC: 35A05
MSC: 35B40
MSC: 35Q10
MSC: 35Q30
MSC: 35R20
idZBL: Zbl 0575.35074
idMR: MR797298
Date available: 2008-06-05T21:20:29Z
Last updated: 2012-04-28
Stable URL:
Reference: [FK] Fujita H., Kato T.: On the Navier-Stokes initial value problem I.Arch. Rat. Mech. Anal. 16, 269-315 (1964). Zbl 0126.42301, MR 0166499
Reference: [FM] Fujiwara D., Morimoto H.: An $L_r$-theorem of the Helmholtz decomposition of vector fields.J. Fac. Sci. Univ. Tokyo, Sect. IA Math. 24, 685-700 (1977). Zbl 0386.35038, MR 0492980
Reference: [Gi1] Giga Y.: Analyticity of the Semigroup Generated by the Stokes Operator in $L_r$-Spaces.Math. Z. 178, 297-329 (1981). Zbl 0473.35064, MR 0635201
Reference: [Gi2] Giga Y.: Domains in $L_r$-spaces of fractional powers of the Stokes appear in Archive Rat. Mech. Anal.
Reference: [GiЗ] Giga Y.: Regularity criteria for weak solutions of the Navier-Stokes system.Preprint. Zbl 0598.35094, MR 0843578
Reference: [K] Kato T.: Nonlinear evolution equations in Banach spaces.Proc. Symp. Appl. Math. 17, 50-67, New York: American Mathematical Society 1965. Zbl 0173.17104, MR 0184099
Reference: [La] Ladyzhenskaja O.A.: The Mathematical Theory of Viscous Incompressible Flow.New York, London, Paris: Gordon and Breach 1969. MR 0254401
Reference: [L] Lions J. L.: Quelques méthodes de résolution des problémes aux limites non linéaires.Paris: Dunod 1969. Zbl 0189.40603, MR 0259693
Reference: [M] Masuda K.: On the stability of incompressible viscous fluid motions past objects.J. Math. Soc. Japan 27, 294-327 (1975). Zbl 0303.76011, MR 0440224
Reference: [S] Serrin J.: The initial value problem for the Navier-Stokes equations.Nonlinear Problems (R. Langer ed.), 69-98, Madison: The University of Wisconsin press 1963. Zbl 0115.08502, MR 0150444
Reference: [So] Sohr H.: Zur Regularitätstheorie der instationären Gleichungen von Navier-Stokes.Math. Z. 184, 359-376 (1983). Zbl 0506.35084, MR 0716283
Reference: [Sol] Solonnikov V. A.: Estimates for solutions of nonstationary Navier-Stokes equations.J. Soviet Math. 8, 467-529 (1977). Zbl 0404.35081
Reference: [SW] Sohr H., Wahl W. von: On the Singular Set and the Uniqueness of Weak Solutions of the Navier-Stokes Equations.Sonderforschungsbereich 72 "Approximation und Optimierung", Universität Bonn. Preprint no. 635 (1984). MR 0762786
Reference: [W1] Wahl W. von: Über das Verhalten für $t \rightarrow 0$ der Lösungen nichtlinearer parabolischer Gleichungen, insbesondere der Gleichungen von Navier-Stokes.Sonderforschungsbereich 72 "Approximation und Optiraierung", Universität Bonn. Preprint no. 602 (1983). Berichtigung hierzu. Sonderforschungsbereich 72 "Approxirmation und Optimierung", Universität Bonn. Preprint-Reihe (1983). MR 0742689
Reference: [W2] Wahl W. von: Regularity Questions for the Navier-Stokes Equations. Approximation Methods for Navier-Stokes Problems.Proceedings, Paderborn, Germany 1979. Lecture Notes in Mathematics 771 (1900). MR 0566019
Reference: [WЗ] Wahl W. von: Regularitätsfragen für die instationären Navier-Stokesschen Gleichungen in höheren Dimensionen.J. Math. Soc. Japan 32, 263-283 (1980). MR 0567419
Reference: [W4] Wahl W. von: Regularity of Weak Solutions of the Navier-Stokes Equations.To appear in the Proceedings of the 1983 AMS Summer Institute on Nonlinear Functional Analysis and Applications. Proceedings of Symposia in Pure Mathematics. Am. Math. Soc.: Providence, Rhode Island. MR 0843635


Files Size Format View
CommentatMathUnivCarol_026-1985-1_9.pdf 1.183Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo